Header

UZH-Logo

Maintenance Infos

From motives to comodules over the motivic Hopf algebra


Ayoub, Joseph (2017). From motives to comodules over the motivic Hopf algebra. Journal of Pure and Applied Algebra, 221(7):1507-1559.

Abstract

We construct the natural functor from the triangulated category of motives (over a field endowed with a complex embedding) to the triangulated category of homotopy comodules over the motivic homotopy Hopf algebra.

Abstract

We construct the natural functor from the triangulated category of motives (over a field endowed with a complex embedding) to the triangulated category of homotopy comodules over the motivic homotopy Hopf algebra.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 18 Jan 2018
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:31 July 2017
Deposited On:18 Jan 2018 12:02
Last Modified:18 Apr 2018 11:48
Publisher:Elsevier
ISSN:0022-4049
Funders:Schweizerischer Nationalfonds
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jpaa.2016.12.015

Download

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only until 26 January 2019
Size: 786kB
View at publisher
Embargo till: 2019-01-26